# SDR DHL2006770001

- Difficulty date: March 17, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT GEAR DOOR ANNUNCIATOR LIGHT DID NOT ILLUMINATE DURING GEAR  EXTENSION, S.O PANEL.  RESEATED RT GEAR DOOR CONNECTOR PLUG CONNECTOR, SYSTEM OPS CHECK NORMAL IAW MM 32-62-08.
